# SDR CALA2010061000263

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 60,208 hours, 15,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33206
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN STA 630& S28L.  EXISTING REPAIR FASTENERS EDGE DISTANCE ED NOT PER SRM.  ACCOMPLISHED FUSELAGE SKIN INTERIM REPAIR STA 590-630 S13L TO S 18L REF ECRA 5330-04028.  ISSUED DIP  INTERIM REPAIR ACCOMPLISHED PER ECRA 5330-04028, PART 1.  ACCOMPLISH A PERMANENT REPAIR PER PART 3 ON/OR BEFORE 32,000 TOTAL FLIGHT CYCLES.  PLANNING IS TO CONTACT SERVICE ENGINEERING AFTER 29,500 TOTAL FLIGHT CYCLES BUT BEFORE 30,000 TOTAL FLIGHT CYCLES FOR A PERMANENT REPAIR.
